# SDR CA150318004

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,749 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE HAD DIRTY SOCK ODOR FROM ROTATION TILL A10000 APU WAS OFF AT THE TIME AND THE ODOR WAS ONLY IN THE FLIGHT DECK.  RESOLUTION IAW TASK 72-00-00-800-822 NR 1 ENGINE BOROSCOPE CARRRIED OUT NO FAULTS, NO TRACE OF OIL LEAK, NO OIL STAIN, NO OIL PUDDLE.  CARRIED OUT J/T 39-372F-01.  GROUND RUN CARRIED OUT, NO ODOR AND NO FAULTS. NR 1 ENG BLEED SERVICABLE.
